Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Nov 12, 2011, 3:47 AM CST for 26 counties in Texas. It took effect at Nov 12, 2011, 10:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2011, 3:47 AM CST (09:47 UTC)
- In effect from
- Nov 12, 2011, 10:00 AM CST
- Expired
- Nov 12, 2011, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 26 counties
Anderson County, TX, Bell County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX, Rains County, TX, Rockwall County, TX, Tarrant County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 77 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3268 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348 WWUS74 KFWD 120947 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 347 AM CST SAT NOV 12 2011 TXZ092>095-103>107-118>123-133>135-145>148-158>161-121915- /O.NEW.KFWD.WI.Y.0021.111112T1600Z-111112T2300Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS- LIMESTONE- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 347 AM CST SAT NOV 12 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR AREAS ALONG AND EAST OF A LINE FROM GAINESVILLE TO FORT WORTH TO KILLEEN. * EVENT...SUSTAINED SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...LATE MORNING THROUGH SUNSET. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
869 WWUS74 KFWD 121837 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1237 PM CST SAT NOV 12 2011 TXZ092>095-103>107-118>123-133>135-145>148-158>161-122300- /O.CON.KFWD.WI.Y.0021.000000T0000Z-111112T2300Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS- LIMESTONE- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 1237 PM CST SAT NOV 12 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * EVENT...SUSTAINED SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OVER 35 MPH. * TIMING...LATE MORNING THROUGH SUNSET. * IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
252 WWUS74 KFWD 122250 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 450 PM CST SAT NOV 12 2011 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... .WIND SPEEDS ACROSS NORTH TEXAS HAVE FALLEN BELOW WIND ADVISORY CRITERIA AND THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. TXZ092>095-103>107-118>123-133>135-145>148-158>161-130000- /O.EXP.KFWD.WI.Y.0021.000000T0000Z-111112T2300Z/ COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS- TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS- HENDERSON-HILL-NAVARRO-FREESTONE-ANDERSON-BELL-MCLENNAN-FALLS- LIMESTONE- INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON... BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL... TERRELL...KAUFMAN...FORNEY...WILLS POINT...CANTON... GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI... CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN... GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HILLSBORO... CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...KILLEEN...TEMPLE... FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK 450 PM CST SAT NOV 12 2011 ...WIND ADVISORY WILL EXPIRE AT 5 PM CST THIS AFTERNOON... WIND SPEEDS ACROSS NORTH TEXAS HAVE FALLEN BELOW WIND ADVISORY CRITERIA AND THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 12, 3:36 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 12, 3:36 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 336 AM CST SAT NOV 12 2011 .DISCUSSION... HIGH CLOUDS CONTINUE TO STREAM ACROSS THE REGION FROM THE WEST WITHIN THE SUBTROPICAL BRANCH OF THE JET STREAM AHEAD OF AN APPROACHING UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST. MEANWHILE SURFACE PRESSURES CONTINUE TO FALL IN THE LEE OF THE ROCKIES AND THE PRESSURE GRADIENT IS TIGHTENING OVER OUR AREA. THE LOW LEVEL JET HAS INTENSIFIED OVERNIGHT WITH AREA VWP SHOWING 50KT AT 2000FT AGL. THE RUC/NAM FORECAST THE LLJ TO BE CENTERED ROUGHLY FROM PARIS S/SW TO WACO TODAY. IN THIS REGION ADEQUATE LOW LEVEL MIXING SHOULD RESULT IN SURFACE WINDS INCREASING TO 20 TO 30 MPH WITH SOME GUSTS UP TO 40 MPH...AND WILL ISSUE A WIND ADVISORY FOR THE CENTRAL AND EASTERN ZONES. FIRE WEATHER CONCERNS WILL BE MITIGATED BY INCREASING SURFACE MOISTURE FOR ALL BUT THE NW ZONES WHERE RH WILL FALL BELOW 30 PERCENT. WINDS WILL NOT BE AS STRONG IN THIS REGION AND FUELS ALSO HAVE HAD THE BENEFIT OF SOME RAIN RECENTLY. WILL HOLD OFF ON A RED FLAG WARNING. THE PACIFIC UPPER LEVEL LOW WILL MARCH EASTWARD THROUGH THE BAJA REGION ON SUNDAY. THE SOUTHERLY WINDS WILL NOT BE AS STRONG SUNDAY BUT MORE LOW CLOUD COVER IS EXPECTED AS 60S DEWPOINTS ARRIVE FROM THE GULF. THE UPPER LOW WEAKENS INTO A SHORTWAVE TROUGH AS IT CROSSES OVER TEXAS ON MONDAY...BUT STILL PROVIDES STRONG DYNAMIC FORCING FOR A ROUND OF WIDESPREAD RAIN. SUFFICIENT MOISTURE AND INSTABILITY WILL BE PRESENT FOR CONVECTION...AND LINEAR FORCING MAY RESULT IN A LINE OF STORMS MOVING IN FROM THE WEST. SHEAR IS MORE THAN ADEQUATE FOR SEVERE WEATHER...BUT INSTABILITY WILL BE CONFINED TO PRIMARILY THE EASTERN AND SOUTHEASTERN ZONES WHERE A DAMAGING WIND THREAT MAY ORGANIZE. PREFER THE SLIGHTLY SLOWER NAM/ECMWF TIMING AND EXPECT THE LEGITIMATE RAIN CHANCES NOT TO ARRIVE UNTIL MID MORNING MONDAY BEFORE ENDING FROM WEST TO EAST MONDAY EVENING. CLEAR AND PLEASANT WEATHER IS EXPECTED ON TUESDAY BEHIND A VERY WEAK PACIFIC FRONT ASSOCIATED WITH THE DEPARTING SYSTEM. A BETTER DEFINED /YET WEAK/ CANADIAN FRONT WILL MOVE THROUGH TUESDAY NIGHT. TEMPS WILL COOL INTO WEDNESDAY BUT THE WEATHER WILL REMAIN SEASONABLE INTO LATE WEEK. RETURN FLOW SETS UP BY FRIDAY WITH A LARGE...BUT STATIONARY TROUGH DEVELOPING OVER THE WEST COAST. LOW LEVEL MOISTURE SHOULD ARRIVE SATURDAY WITH MORE CLOUDS AND ABOVE NORMAL TEMPERATURES NEXT WEEKEND. ANY DYNAMICS FOR LIFT/RAIN WILL REMAIN WELL NORTHWEST OF THE REGION UNTIL EARLY NEXT WEEK AS WELL. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 62 78 65 72 / 0 0 0 10 80 WACO, TX 75 63 78 66 72 / 0 0 0 10 80 PARIS, TX 72 59 78 63 71 / 0 0 5 10 80 DENTON, TX 73 60 79 63 70 / 0 0 0 10 70 MCKINNEY, TX 72 61 78 64 71 / 0 0 0 10 80 DALLAS, TX 74 62 78 65 72 / 0 0 0 10 80 TERRELL, TX 74 62 78 65 73 / 0 0 5 10 80 CORSICANA, TX 75 63 78 66 73 / 0 0 5 10 80 TEMPLE, TX 76 63 78 66 73 / 0 0 0 10 80 MINERAL WELLS, TX 75 58 80 61 70 / 0 0 0 10 70 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR TXZ092>095-103>107-118>123-133>135-145>148-158>161. &&
Hazardous weather outlook, Nov 11, 6:09 PM CST, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 609 PM CST FRI NOV 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 609 PM CST FRI NOV 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ON SATURDAY AFTERNOON DUE TO GUSTY SOUTH WINDS AND LOW HUMIDITY VALUES. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.